Quadrant marked mesh patterns in alternating permutations II

Kitaev, Sergey and Remmel, Jeffrey (2013) Quadrant marked mesh patterns in alternating permutations II. Journal of Combinatorics, 4 (1). pp. 31-65. ISSN 2156-3527

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

This paper is a continuation of the systematic study of distribution of quadrant marked mesh patterns initiated in [7]. We study quadrant marked mesh patterns on up-down and down-up permutations.